# SDR SWIA202161720

- Difficulty date: August 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SUSPECTED CRACK ON CLIP AT APPROXIMATELY FS200 LBL22 WL72     (C-CHECK RO 10/8/2021)    OLD BRACKET REMOVED PER CRJ 200 SRM 51-42-06 / NEW BRACKET INSTALLED PER CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND BOMBARDIER DRAWING #K601R34014 REV F / COMPLIED WITH TASK CARD 51-900-1003-SKY
